# SDR HALA0600815

- Difficulty date: July 10, 2006
- Submitted: October 24, 2006
- Operation: Air carrier
- Aircraft: N598HA
- Make and model: Boeing 767332
- Aircraft serial: 23278
- Aircraft time: 59,926 hours, 29,210 cycles
- Engine: Ge CF680
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Bs 1487
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON R-4 DOOR CUT OUT LWR SILL PLATE FOR FWD GIRT BAR FITTING STA 1487 RBL 90 WL 200.  REMOVED R-4 DOOR CUTOUT LWR SILL PLATE FOR FWD GIRT FITTING AT BS 1487, RBL90, WL 200.  REMOVED CORROSION DAMAGE, DETERMINED OUT OF LIMITS.  FABRICATED NEW LWR SILL PLATE, INSTALLATION OF SILL PLATE TO BE ACCOMPLISHED ON CUST CARD NR 01004.
